DOI QR코드

DOI QR Code

SCALARIZATION METHODS FOR VECTOR VARIATIONAL INEQUALITIES

  • Lee, Byung-Soo (Department of Mathematics, Kyungsung University) ;
  • Khan, M. Firdosh (S.S. School (Boys) Aligarh Muslim University) ;
  • Salahuddin, Salahuddin (Department of Mathematics, Aligarh Muslim University)
  • Received : 2009.11.09
  • Accepted : 2010.06.10
  • Published : 2010.06.25

Abstract

Keywords

References

  1. G.Y. Chen, X.X. Huang and X.Q. Yang, Vector optimization: Set-valued Variational Analysis, Springer-Verlag, Berlin, Heidelberg, 2005.
  2. F. Giannessi, Vector Variational Inequalities and Vector Theory Variational Equilibrium, Kluwer Academic Publishers, Dordrecht, Boston, London, 2000.
  3. F. Giannessi, G. Mastroeni and L. Pellegrini, On the theory of vector optimization and variational inequalities. Image space analysis and separation, in : F. Giannessi(Ed.) Vector variational Inequalities and Vector Equilibria, Kluwer Academic Publishers, Dordrecht, Boston, London, 2000, pp. 153-215.
  4. S.-M. Guu, N.-J. Huang and J. Li, Scalarization approaches for set-valued vector optimization problems and vector variational inequalities, J. Math. Anal. Appl. 356 (2009), 564-576. https://doi.org/10.1016/j.jmaa.2009.03.040
  5. N. Hadjesavvas and S. Schaible, Quasimonotonicity and pseudomonotonicity in variational inequalities and equilibrium problem: In Generalized Convexity Generalized Monotonicity (Edited by J.P. Crouzeix, J.E. Martinez-Legaz and M. Volle) Academic Publishers, Dordrecht, 257-275, 1998.
  6. B. Jimenez, V. Novo and M. Sama, Scalarization and optimality conditions for strict minimizers in multiobjective optimization via contingent epiderivatives, J. Math. Anal. Appl. 352 (2009), 788-798. https://doi.org/10.1016/j.jmaa.2008.11.045
  7. H. Kneser, Sur un theoreme fundamental dela theorie des Jeux, C.R. Acad. Sci. Paris 234 (1952), 2418-2420.
  8. I.V. Konnov, A scalarization approach for variational inequalities with applications, J. Global Optim. 32 (2005), 517-527. https://doi.org/10.1007/s10898-003-2688-x
  9. Z.B. Liu, N.J. Huang and B.S. Lee, Scalarization approaches for generalized vector variational inequalities, Nonlinear Anal. Forum 12(1) (2007), 119-124.
  10. Z.D. Slavov, Scalarization techniques or relationship between a social welfare function and a Pareto optimality concept, Appl. Math. & Comp. 172 (2006), 464-471. https://doi.org/10.1016/j.amc.2005.02.013